Zyrtec Cetirizine Rapid Acting Relief 10 Tablets

Save $1
ZyrtecSKU: 21061301
filler

Price:
$11.99 $12.99
Stock:
In Stock

Description

Benefits:

FAST ACTING, 24HR RELIEF FROM MULTIPLE ALLERGY SYMPTOMS

  • Easy to take mini-tablet
  • Fast relief from allergy/hayfever symptoms
  • Provides 24-hour relief
  • Does not contain gluten or sucrose.

Relieves: 

  • Sneezing
  • Runny nose
  • Itchy nose
  • Red / itchy / watery eyes

Zyrtec Cetirizine Rapid Acting Relief is suitable for:

Adults and Children 12+

Directions:

Adults and Children over 12 years: 1 tablet every 24 hours as necessary. Swallow whole with water. Do not chew or crush. Use as long as needed.

Store below 30ºC. Keep dry.

Ingredients:

(Per tablet) Cetirizine hydrochloride 10mg.

Warning and Disclaimers:

  • Do not use if carton seal is broken/missing or if the tablet foil is broken.
  • Do not use - For children under 12 years of age.
  • If you are hypersensitive to any of the ingredients.
  • Ask your doctor before use if you.
    • Are pregnant or trying to become pregnant.
    • Are breastfeeding.
    • Have liver or kidney disease.
  • If symptoms persist, worsen or new symptoms appear, including blisters with or without rash or fever, stop use and see your doctor.
  • ZYRTEC may cause drowsiness.
  • Avoid alcohol.
  • If affected do not drive a vehicle or operate machinery.
  • Keep to the recommended dose except on advice from your doctor/pharmacist.
  • In the event of overdose, seek medical attention immediately.
  • Keep out of reach from children.

More from:

Zyrtec

Allergy & Hayfever

Payment & Security

American Express Apple Pay Google Pay Mastercard PayPal Shop Pay Visa

Your Payment Information is Processed Securely. We do Not Store Credit Card Details Nor Have Access To Your Credit Card Information.

You May Also Like

Recently Viewed